# SDR DALA2024100209610

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55069
- Aircraft time: 10,052 hours, 4,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pinion
- Condition: Corroded
- Location: Nr 4 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG SLAT TRACK#4 PINION TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B. PERFORMED NDT PER PRI 620942-14 REV 0 STEP 7. C/W II. (LP# 0586605)
